Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22805, 5 pages



On the Infinite Products of Matrices


Yousry S. Hanna, Samya F. Ragheb


National Research Institute of Astronomy and Geophysics, Helwan, Egypt
Faculty of Science, Helwan University, Helwan, Egypt


Copyright © 2012 Yousry S. Hanna, Samya F. Ragheb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Hanna and S. Ragheb, "On the Infinite Products of Matrices," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 349-353. doi: 10.4236/apm.2012.25050.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.